# SDR UALA2011120506649

- Difficulty date: December 3, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 57,323 hours, 6,724 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 19-22 HJK EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK, OP CHECKED OK.
